# SDR HEEA967021

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Defective
- Location: Radar
- Component: P40
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO RF BAND IN TEST AND VERY INTERMITTENT TEST PATTERN.
